Alert archive / North Carolina / Beach Hazards Statements in 2013
Beach Hazards Statement 4, NWS Wakefield, VA
NWS Wakefield, VA issued this beach hazards statement at Sep 16, 2013, 5:10 PM EDT for Currituck County, North Carolina; City of Virginia Beach, Virginia. It took effect at Sep 17, 2013, 8:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 16, 2013, 5:10 PM EDT (21:10 UTC)
- In effect from
- Sep 17, 2013, 8:00 AM EDT
- Expired
- Sep 17, 2013, 3:46 AM EDT
- In force
- Issued by
- NWS Wakefield, VA
The radar
The Norfolk radar (KAKQ), 104 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
990 WHUS41 KAKQ 162110 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 510 PM EDT MON SEP 16 2013 NCZ102-VAZ098-170515- /O.NEW.KAKQ.BH.S.0004.130917T1200Z-130918T0000Z/ OUTER BANKS CURRITUCK-VIRGINIA BEACH- 510 PM EDT MON SEP 16 2013 ...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A BEACH HAZARDS STATEMENT FOR HIGH RIP CURRENT RISK...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH EVENING. * HAZARDS...HIGH RIP CURRENT RISK. * TIMING...TUESDAY. * WAVES AND SURF...DANGEROUS SHOREBREAK OF 4 FEET OR GREATER CAN CAUSE NECK AND SPINAL INJURIES...AFFECTING EVEN THE MOST ABLE SWIMMERS. SHOREBREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH POTENTIALLY CAUSING NECK AND HEAD INJURIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONGSHORE CURRENTS...LARGE BREAKING WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$
1 follow-up statement
428 WHUS41 KAKQ 170746 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 346 AM EDT TUE SEP 17 2013 NCZ102-VAZ098-170900- /O.CAN.KAKQ.BH.S.0004.130917T1200Z-130918T0000Z/ OUTER BANKS CURRITUCK-VIRGINIA BEACH- 346 AM EDT TUE SEP 17 2013 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE BEACH HAZARDS STATEMENT. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this beach hazards statement went out at Sep 16, 4:04 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Sep 16, 4:04 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
404 PM EDT MON SEP 16 2013
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION THROUGH EARLY THIS EVENING...WITH
CANADIAN HIGH PRESSURE BUILDING ACROSS THE NORTHEAST TONIGHT INTO
TUESDAY. THIS HIGH SETTLES OVER THE MID ATLANTIC DURING THE MIDDLE
OF THE WEEK...BEFORE SHIFTING OFFSHORE LATER IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
MID-AFTERNOON SURFACE ANALYSIS INDICATES A COLD FRONT EXTENDING
FROM JUST OFFSHORE OF THE NEW ENGLAND COAST BACK THROUGH
THE LOWER OHIO VALLEY. AT 1930Z, THE FRONT WAS BISECTING THE
WAKEFIELD CWA, EXTENDING FROM THE VA CAPES TO AKQ. ALOFT, NORTHERN
STREAM TROUGH CONTINUES TO SLIDE FROM THE EASTERN GRT LAKES INTO
THE NORTHEAST REGIONAL RADAR MOSAIC SHOWING A NARROW LINE OF
SCATTERED SHOWERS MOVING E-SE FROM THE EASTERN PIEDMONT TOWARDS
THE MIDDLE PENINSULA AND SOUTH CENTRAL VA. FAST WEST FLOW ALOFT
AND RESULTANT RATHER LACKLUSTER INSTABILITY/MIDLVL MOISTURE VALUES
SHOULD RESULT IN LITTLE MORE THAN SOME SCT LGT RAIN SHOWERS. WILL
CONTINUE TO KEEP POPS ON THE LOW SIDE, AS MOST LOCALES SHOULD
RECEIVE TRACE AMTS OR REMAIN DRY...WITH THOSE SITES LUCKY ENOUGH
TO MEASURE RAINFALL SEEING RAINFALL TOTALS UP TO A FEW HUNDREDTHS
OF AN INCH AT MOST.
THE COLD FRONT WILL PUSH THROUGH THE REMAINDER OF THE CWA THROUGH
EARLY EVENING. MLCAPE VALUES ARE NOT QUITE AS HIGH AS EXPECTED,
BUT WITH TEMPERATURES RECOVERING NICELY FROM OVC CONDITIONS THIS
MORNING, WL RETAIN ISO THUNDER MENTION OVER THE NC ZONES ALONG
WITH SCT SHRAS.
SKY SHOULD CLEAR OUT QUICKLY ACROSS THE NORTHERN TIER OF COUNTIES
TONIGHT, AS THE 1030+MB HIGH BUILDS FROM THE CANADIAN PRAIRIES
TOWARDS THE LOWER GREAT LAKES. ANY LINGERING SHOWERS WILL END FROM
N-S, BUT WILL BE RETAINED UNTIL AROUND MIDNIGHT ACROSS THE FAR SE.
WILL ALSO HANG ON TO HIGHER CLOUD COVER AS BUFR DATA SHOWING SCT-
BKN LOW CLOUDS LINGERING IN ASSOCIATION WITH MOISTURE FROM
DEVELOPING NE FLOW BECOMING PINNED BENEATH A DEVELOPING NOCTURNAL
INVERSION. GOOD MODEL AGREEMENT AMONGST STATISTICAL GUIDANCE
OVERNIGHT...AND STAYED JUST ABOVE THESE VALUES WITH ATM REMAINING
WELL MIXED BEHIND THE FRONT. LOWS GENERALLY IN THE LOWER 50S
NORTH, LOWER 60S SE.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
AFOREMENTIONED SFC HIGH BUILDS OVER THE NORTHEAST TUESDAY THROUGH
EARLY WEDNESDAY. MEANWHILE, GOOD MODEL AGREEMENT EXISTS IN KEEPING
A TIGHTER PRESSURE GRADIENT ACROSS SE VA/NE NC (PRODUCING NE
FLOW) DUE TO THE STRENGTH OF THE HIGH AND THE PRESENCE OF LOWER
PRESSURE ACROSS THE SUBTROPICAL WESTERN ATLANTIC. THE NET RESULT
WILL BE MOSTLY SUNNY/CLEAR CONDITIONS WELL INLAND ACROSS THE NW
AND CONTINUED PARTLY CLOUDY TO OCCASIONALLY MOSTLY CLOUDY
CONDITIONS SE.
SFC HIGH CONTINUES TO WEAKEN AS IT SLIDES OFF THE MID-ATLANTIC AND
NORTHEAST COAST ON THURSDAY. THIS WILL RESULT IN DEVELOPING S-SW
FLOW, WHICH SHOULD ALLOW FOR TEMPERATURES TO JUMP BACK TO
NEAR/JUST ABOVE CLIMO VALUES.
EXPECTING DRY/MILD CONDITIONS DURING THIS PERIOD WITH HIGH
TEMPERATURES TUE/WED GENERALLY IN THE LOW/MID 70S. EARLY MORNING
LOWS TUESDAY MORNING SHOULD RANGE FROM AROUND 50 NW...TO THE
LOW/MID 60S SE. WEDNESDAY MORNING LOWS ARE EXPECTED TO RANGE FROM
THE MID/UPPER 40S N/NW...TO AROUND 60 SE, BUMPING INTO THE 50S TO
LOW 60S ON THURSDAY MORNING.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
LONG TERM PERIOD WILL FEATURE SLIGHTLY ABOVE NORMAL TEMPS AND DRY WX
FOR MOST OF THE PERIOD. FOR FRI...MID-LEVEL SHORTWAVE RIDGING WILL
ALLOW FOR TEMPS TO CLIMB INTO THE LO TO MID 80S. SFC HI PRES
CENTERED OFFSHORE WILL LEAD TO LGT SLY FLOW AND DEWPTS NEAR 60. THE
HI PUSHES FARTHER OFFSHORE FRI NGT AND SAT AS A COLD FRONT APPROACHES
FROM THE WEST. LITTLE MOISTURE AND FORCING FOR ASCENT AHEAD OF THE
FRONT WILL MEAN LITTLE MORE THAN SOME INCREASING CLOUDS LATE FRI INTO
FRI NGT. WILL MAINTAIN A SLIGHT CHC OF RAIN OVER WRN AREAS FRI NGT AS
THE FRONT APPROACHES THE MID ATLANTIC...BUT THINK THE BETTER CHC FOR
RAIN COMES LATER SAT THRU EARLY SUN WITH THE FROPA. STILL CAPPED POPS
AT 30% AS BEST FORCING STAYS NORTH OF THE FA. HI TEMPS SAT AGAIN IN
THE LO TO MID 80S. ASIDE FROM SOME LINGERING SHRAS OVER ERN AREAS
SUN AFTN...EXPECT A DRYING TREND WITH N/NW FLOW BEHIND THE
FRONT...WITH SLIGHTLY COOLER TEMPS (HIGHS IN THE UPR 70S TO LWR 80S)
SUN AND MON AS SFC HI PRES BLDS NORTH OF THE AREA.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
COLD FRONT WILL CONTINUE MOVING SOUTH THROUGH THE TAF SITES DURING
THE REMAINDER OF THE AFTN...SHIFTING WINDS TO THE NORTH WITH AN
INCREASE OF VELOCITY. ISOLATED LGT SHOWERS ARE PS BL WITH THE FRONTAL
PASSAGE. VFR CONDITIONS ARE GENERALLY EXPECTED. CONSIDERED CURRENT
TRENDS AND NAM BUFR SOUNDINGS FOR SKY COVER. WINDS AND LOWERING DEW
POINTS WILL ELIMINATE CONCERN FOR FOG. MVFR CIGS ARE PS BL TUESDAY
MORNING AT ORF AND ECG TUESDAY MORNING.
OUTLOOK...EXPECT TO SEE MAINLY VFR CONDITIONS THROUGH SATURDAY AS
HIGH PRESSURE CONTINUES TO DOMINATE THE WEATHER.
&&
.MARINE...
THERE WILL BE TWO NORTHERLY SURGES IN THE NEAR TERM. THE FIRST ONE
WAS AFFECTING THE MOUTH AND FAR SOUTHERN PORTIONS OF THE LOWER BAY
SHORTLY AFTER 19Z/3PM AND WILL LIKELY AFFECT CURRITUCK SOUND THROUGH
21Z. THE SECOND SURGE IS EXPECTED TO DEVELOP FROM THE NORTH DURING
THE EVENING HOURS. SINCE SCA WAS GOING INTO EFFECT WITHIN A FEW
HOURS...DECIDED TO BEGIN THE SCA AT 20Z RATHER THAN HAVE A SHORT
FUSED MARINE WEATHER STATEMENT.
AS COLDER AIR MOVES IN OVERNIGHT...SCA CONDITIONS WILL SPREAD TO ALL
OF THE BAY AND COASTAL ZONES...CURRITUCK SOUND AND THE LOWER JAMES
RIVER. WINDS CONTINUE FROM THE NORTHEAST TUESDAY AND SLOWLY
DIMINISH, HAVE SCA SLOWLY WIND DOWN LATE TUESDAY AND TUESDAY NIGHT.
DUE TO EXTENDED NE FETCH...SEAS IN THE COASTAL ZONES MAY REMAIN 5 FT
OR HIGHER FOR A PERIOD OF TIME AFTER WINDS DIMINISH. CONTINUED WITH
CURRENT EXPIRATION TIMES OF THE HEADLINES INCLUDING 11Z WEDNESDAY IN
THE COASTAL WATERS. WAVEWATCH BACKED OFF ON ITS FORECAST OF SEAS ON
WEDNESDAY FROM 24 HOURS EARLIER. THAT SAID...GRIDS STILL HAVE 5 FOOT
SEAS DURING THE DAY WEDNESDAY.
LIGHT E-SE FLOW IS EXPECTED THURS AND FRI WITH HIGH PRESSURE
SITUATED OVER THE NORTHEAST. WAVES WILL RUN 1-2 FT ON THE CHES BAY
WITH 2-3 FT SEAS ON THE OCEAN.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT TUESDAY FOR ANZ634.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT TUESDAY FOR ANZ630>632.
SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 1 AM EDT
WEDNESDAY FOR ANZ633.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT TUESDAY FOR ANZ638.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM EDT
WEDNESDAY FOR ANZ650-652-654-656-658.
&&
SYNOPSIS...MAM
NEAR TERM...MAM
SHORT TERM...MAM
LONG TERM...MAS
AVIATION...LSA
MARINE...LSAHazardous weather outlook, Sep 16, 3:57 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 357 PM EDT MON SEP 16 2013 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-172000- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 357 PM EDT MON SEP 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ650-652-654-656-658-172000- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 357 PM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ635>637-172000- RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-YORK RIVER- JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE- 357 PM EDT MON SEP 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN JAMES RIVER...THE EASTERN RAPPAHANNOCK RIVER AND THE EASTERN YORK RIVER. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ634-172000- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 357 PM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER CHESAPEAKE BAY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>632-172000- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- 357 PM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY AND THE LOWER CHESAPEAKE BAY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ633-172000- CURRITUCK SOUND- 357 PM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 1 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CURRITUCK SOUND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ638-172000- JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE- TUNNEL- 357 PM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN JAMES RIVER. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ALEXANDER
Nearby
Beach Hazards Statements in North Carolina, 2013Beach Hazards Statements in Virginia, 2013Every beach hazards statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.